# SDR DXTA2024040211378

- Difficulty date: April 1, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N766QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20526
- Aircraft time: 9,755 hours, 5,626 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THERE IS A STRONG SMELL OF FUEL IN THE COCKPIT DURING TAKEOFF ROLL.   UNABLE TO ISOLATE WHERE ITS COMING FROM BUT ITS VERY APPARENT DURING TAKEOFF AND CLIMB OUT.  INSPECTED AND WIPED DOWN ENGINES AND COWLINGS OPERATED ENGINES AT HIGH POWER SETTINS FOR 7 MINUTES VERIFIED NO FLUID LEAKS. NO FUEL SMELL PRESENT IN CABIN OR COCKPIT. NOTIFIED MCC. PER MCC REQUEST, INSPECTED APU CONTAINMENT AREA FOR EVIDENCE OF FLUID LEAKS. INSPECTED FITTINGS AND PLUMBING FOR DAMMAGE OR LOOSE FITTINGS. IAW 5PM. 20-22-00 AND 20-30-00. ALL INSPECTION CHECKED GOOD. OPERATED APU, OBSERVED FOR LEAKS, NO FLUID LEAKS PRESENT.  MM 49·11·00.
